# SDR C2XA03CL047

- Difficulty date: February 22, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Condition: Separated
- Location: Apu Shutoff Valv
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E

## Discrepancy

CLE FLIGHT 2032 THE CREW REPORTED ON TAXI RECEIVED A APU BLEED LEAK INDICATION THEN A SMOKE ODOR WAS NOTICED.  THE APU WAS SHUTDOWN.  MAINTENANCE INSPECTED AND FOUND THE APU BLEED DUCT SEPARATED DOWN STREAM OF THE APU SHUT-OFF VALVE.  THE BLEED DUCT ASSEMBLY WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD.
